# SDR CALA2025112111402

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,400 hours, 29,412 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 101X
- Condition: Faulted
- Location: Zone 100
- Part time: 69,892 hours, 27,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT ISSUE, RT TANK QTY STUCK AT 6.93 FOR 30 MINS IN CRUISE & THEN RAPIDLY DECREASED.  PERFORMED BITE TEST OF THE FQIS, TESTED GOOD, AS A PRECAUTION, REMOVED AND REPLACED WITH A NEW FUEL QUANTITY PROCESSOR UNIT IAW TASK 28-41-81-000-801, AND  TASK 28-41-81-400-801, BITE TESTED GOOD ON THE FUEL PANEL & IN THE COCKPIT CDU FQIC.
